# SDR CA061214001

- Difficulty date: December 13, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,392 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW SELECTED FLAP 40 AND THE FLAPS FAILED AT 20 DEGREES. THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS LATER FERRIED WHERE IT IS CURRENTLY UNDERGOING INSPECTION. (TC NR 20061214001)
